Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 20, Issue.: 1

Review Article

A NOTE ON FRACTIONAL Q-CALCULUS WITH VARYING ARGUMENTS

 

N. RAVIKUMAR1*
1PG Department of Mathematics, JSS College of Arts, Commerce and Science, Mysore - 570 025, India.

Abstracts

By making use of the concepts of fractional q- calculus, we define the subclasses V(A,B, q, δ) and K(A,B, q, δ) of analytic function by using Ωδqf(z). For functions belonging to these classes, we obtain co-efficeint estimates, distortion bounds and many more properties.

Keywords :

Univalent functions; Bernardi operator; fractional derivative; linear operator; q-derivative.